# SDR SWIA200719456

- Difficulty date: December 23, 2007
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,131 hours, 10,803 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO FIRE TEST IS INOP, FOUND AT C-CHECK.  REPLACED NR 2 SMOKE DETECTOR PER CRJ200 AMM 26-15-00-440-801.
